Top
10
Doctor insights on: Spells Of Laughing And Crying Before Migraines Or Seizures

Share
1

1
Is it possible for a migraine to cause a seizure?

Is it possible for a migraine to cause a seizure?

Not usually: But there is a relationship with migraine and epilepsy, and i would suppose that if a patient had a lot of vomiting and became dehydrated that this could trigger a seizure in the susceptible individual. ...Read more

Dr. Alan Mease
644 doctors shared insights

Crying (Definition)

Crying in infancy is described as a loud, high-pitched sound made by infants in response to certain situations. Infants have a cry reflex that is a normal response to some stimuli, such as pain or hunger. Older children and adults cry for emotional reasons such as pain, fear, sadness, or frustration. Premature infants may not have a cry reflex, so they must be monitored closely for signs ...Read more


3

3
Is there a medication that can be taken for migraine that would not produce seizures in an epileptic?

Is there a medication that can be taken for migraine that would not produce seizures in an epileptic?

YES: Preventative meds include Depakote and topirimate, both of which are actually anti-epileptic drugs. Acute relief may be achieved from triptans, which do not really cause seizures either. But if you do have fears of prescription items, try butterbur, feverfew, magnesium, riboflavin, or co-q-10. ...Read more

See 2 more doctor answers
4

4
Can a migraine cause you to faint or feel faint? Can it cause a "shaky feeling" in head? Can it cause seizures? I'm freaking out :(

Can a migraine cause you to faint or feel faint? Can it cause a "shaky feeling" in head? Can it cause seizures? I'm freaking out :(

Migraine: Migraine headaches can cause the feeling of fainting, and shaking feeling in the head. Migraine headaches cannot cause you to have a seizure, but 6 % of those with migraine have a siezure disorder as well. You should see a neurologist. Often the treatment for one will effectively treat the other. ...Read more

5

5
I am taking topiramate for migraine and now I have seizures can it be cause of the meds and if i stop taking them can I still have the seizures?

I am taking topiramate for migraine and now I have  seizures can it be cause of the meds and if i stop taking them can I still have the seizures?

Get doc's advice: The topiramate is fine for both migraine and epilepsy control, as long as you are not experiencing bad side effects, but topiramate does not cause seizures for anyone, and if you stop, you will have more headaches and more seizures. This could be very risky. You need to uncover cause of szs, and plan appropriate therapeutic interventions. ...Read more

See 1 more doctor answer
7

7
Hoping you can tell me, is buzzing sensation, not a sound is it a symptom of seizure or migraine?

Hoping you can tell me, is buzzing sensation, not a sound is it a symptom of seizure or migraine?

It could be: Without seeing you and getting a full back ground on you, it is not prudent to diagnose you through this medium. You should get to your primary care physician or whomever treats your migraines. The short answer is yes, but without knowing you, i can not be sure. I treat migraines, not seizures, so, again, please seek out advice from your primary care physician. ...Read more

Dr. William Singer
1,015 doctors shared insights

Seizure Disorder (Definition)

Seizure disorder also known as epilepsy, is a neurological condition in which the brain's abnormal electrical activity causes muscular convulsions and altered mental states. Epilepsy is diagnosed when an individual has ...Read more


Dr. Dariush Saghafi
1,797 doctors shared insights

Migraine (Definition)

A migraine is a type of headache that is associated with throbbing localized pain. It also usually causes light sensitivity, nausea, and vomiting. Migraines can ...Read more